Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Floquet problem for quasiperiodic systems

Author: J. A. Murdock
Journal: Proc. Amer. Math. Soc. 68 (1978), 179-184
MSC: Primary 34C25
MathSciNet review: 0481275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of reducing $ \dot x = A(t)x$, where $ A(t)$ is a quasiperiodic $ n \times n$ matrix, to a system with constant coefficients is studied by means of an associated linear partial differential equation. A necessary and sufficient condition is given which, while not always computable, appears to provide a new approach to this classical problem.

References [Enhancements On Off] (What's this?)

  • [1] A. M. Fink, Almost periodic differential equations, Lecture Notes in Mathematics, Vol. 377, Springer-Verlag, Berlin-New York, 1974. MR 0460799

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25

Additional Information

Keywords: Quasiperiodic, linear ordinary differential equations
Article copyright: © Copyright 1978 American Mathematical Society